# SDR HALA0700168

- Difficulty date: April 11, 2007
- Submitted: April 14, 2007
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-300
- Aircraft serial: 24259
- Aircraft time: 79,807 hours, 15,198 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

NR 1 ENG 1ST STAGE FAN BLADE NR 8 HAS A NICK IN THE LEADING EDGE 17" FROM BLADE TIP 1/16" DP BY 1/8" WD.  REPAIRED NR 8 FIRST STAGE FAN BLADE BY BLENDING PERAMM 72-31-02.
